Title: Affine actions on nilpotent Lie groups
Authors: Burde, Dietrich ×
Dekimpe, Karel
Deschamps, Sandra #
Issue Date: Sep-2009
Publisher: Walter de gruyter & co
Series Title: Forum mathematicum vol:21 issue:5 pages:921-934
Abstract: To any connected and simply connected nilpotent Lie group N, one can associate its group of affine transformations Aff(N). In this paper, we study simply transitive actions of a given nilpotent Lie group G on another nilpotent Lie group N, via such affine transformations.
ISSN: 0933-7741
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science